MathSciNet Relay Station
MathSciNet bibliographic data
MR932975 54D18 (03E45 54A35)
Rudin, Mary Ellen A nonmetrizable manifold from $\lozenge\sp +$. Special issue on set-theoretic topology. Topology Appl. 28 (1988), no. 2, 105–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement